MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC DRILL ATTACHMENT MQC FOR PEN DRIVE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC DRILL ATTACHMENT MQC FOR PEN DRIVE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT
Catalog Number 05.001.030
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to component failure from normal wear.Udi: (b)(4).
 
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the attachment device had cutter whip, excessive untrue running and the inability to drill properly.It was further determined that the device failed pretest for untrue running and function test.It was noted in the service order that the motor device had worked intermittently with attachments.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
DRILL ATTACHMENT MQC FOR PEN DRIVE
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9916932
Report Number8030965-2020-02499
Device Sequence Number19457230
Product Code HWE
UDI-Device Identifier07611819167803
UDI-Public07611819167803
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K043310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05.001.030
Device Lot Number1642507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2020
Initial Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1